Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A rational torsion invariant


Authors: John Ewing, Peter Löffler and Erik Kjaer Pedersen
Journal: Proc. Amer. Math. Soc. 102 (1988), 731-736
MSC: Primary 57Q10; Secondary 55P62, 57Q12
MathSciNet review: 929012
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that for spaces with rational cohomology an exterior algebra on odd dimensional generators, one can define a torsion invariant which is a rational number. This may be interpreted as an absolute version of the multiplicative Euler characteristic associated to a rational homotopy equivalence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57Q10, 55P62, 57Q12

Retrieve articles in all journals with MSC: 57Q10, 55P62, 57Q12


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0929012-0
PII: S 0002-9939(1988)0929012-0
Keywords: Reidemeister torsion, rational homotopy equivalence
Article copyright: © Copyright 1988 American Mathematical Society